# SDR SWAA2013062617632

- Difficulty date: June 13, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 84,285 hours, 66,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65826711
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL LT FWD BULKHEAD CRACKED AT BS 663, LBL 44.  REPAIRED WEB IAW EA.
